Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hussein D

Infini messed up my nose ?

Recommended Posts

so like most the other members here i had really bad acne on my face, i took accutane which helped clear my acne, i rarely ever break out ( depends on diet )
but last month i wanted to cure my scars, i have a few on the side of my cheeks and 1 big on on the front, the derm suggested infini and i agreed
on the day on the infini ( about 2 days ago, had it done in the afternoon on Wednesday, its Friday morning now), she numbed my whole face for an hour and then did the procedure, during the procedure she did my nose b/c she said it had alot of open pores, i never really noticed them but i didnt think much of it, she ran the infini 3 times across my cheeks and twice on my nose on a lower setting, after the procedure was done i looked like deadpool, swollen cheeks, red face and swollen nose, for the most part my cheeks are still red but not as red and my cheeks arent as swollen, but my nose is still swollen ( tip area) and kinda red, im worried because and i know this might sound stupid but when  they i guess inject the infini it adds cartilage which the nose is made of, so im wondering if maybe adding that increased my nose size to this big for good or maybe its still swollen ?
i know it might sound stupid but im really worried, and my derms not open till Tuesday so i cant ask them

 

Share this post


Link to post
Share on other sites
9 hours ago, beautifulambition said:
Who is your Derm where are you located? 

I have had 2 infini's done but never on my nose. I would post on realself.com ask the doctor a question if Infini is supposed to be done on your nose and your side effects with a pic showing the nose. PRobably Dr. Weiner will respond in a few days he is the ambassador of the product. 

Ice the nose (make sure you use a paper towel or towel). Use a antihistamine like benadryl. 

They may give you a stronger steroid when your doctor gets back. I was red and a bit swollen for a few weeks and some have had it for a month. It has similar side effects to laser. You probably have Edema (swelling of the blood) during remodelling and this is normal, but have your doctor take a look. 

Vitamin K and Arnica Montana can be bought in health food stores they take away bruising and the red. 

Make sure you have your head propped up the blood needs to drain downwards while you sleep.

But no I do not think this is permanent, give it some time, and see your doctor.

You may also try 1% hydrocortisone added to moisturizer a few days for inflammation / erythema redness.
thanks man, but you know how long the redness will stay cause its driving me insane 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×